# SDR AALA202003049002

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 90,796 hours, 25,148 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part serial: D00778
- Condition: Faulty
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SELECTING FLAPS 1 EICAS CAUTION LE SLAT DISAGREE,AND LEADING EDGE AMBER LIGHT, FLAP NEEDLES STOPPED,BETWEEN UP AND 1 ACCOMPLISHED QRH. EMERGENCY WAS DECLARED. ACCOMPLISHED TASK 12-21-08 LUBED L.E AND T.E. REMOVED AND REPLACED #2 FSEU IAW AMM 27-55-01 TESTED FSCU IAW AMM 27-51-01 TESTED GOOD.
